# SDR AALA201910259007

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 16,560 hours, 1,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT 4L WOULD NOT PRESSURE TO TEST. MAINTENANCE REPLACED BATTERY FOR FLASHLIGHT PER AMM 25-64-00.
